# SDR FDEA201012204725

- Difficulty date: December 20, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 63,477 hours, 12,205 cycles
- Engine: Ge CF680
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2912501
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/E SLAT TRACK NR12 CUT OUT FOUND CRACKED.  REPAIRED IAW SRM 57-40-02, FIG 201, REV 45.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 111.
